ON SOME INTEGRAL OPERATORS ON THE UNIT POLYDISK AND THE UNIT BALL

Stević, Stevo, Li, Songxiao, Chang, Der-Chen . Taiwanese Journal of Mathematics 2007. 11 (5) :1251-1285

Locate this article in:

Bibtex

@article{CIS-482800,
  Author = {Stević, Stevo and Li, Songxiao and Chang, Der-Chen},
  Title = {ON SOME INTEGRAL OPERATORS ON THE UNIT POLYDISK AND THE UNIT BALL},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {11},
  Number = {5},
  Year = {2007},
  Pages = {1251--1285},
  Keywords = {}
}

Similar articles